Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A census of rational maps
HTML articles powered by AMS MathViewer

by Eva Brezin, Rosemary Byrne, Joshua Levy, Kevin Pilgrim and Kelly Plummer PDF
Conform. Geom. Dyn. 4 (2000), 35-74 Request permission

Abstract:

We discuss the general combinatorial, topological, algebraic, and dynamical issues underlying the enumeration of postcritically finite rational functions, regarded as holomorphic dynamical systems on the Riemann sphere. We present findings from our creation of a census of all degree two and three hyperbolic nonpolynomial maps with four or fewer postcritical points. Our data is tabulated in detail at http://www.umr.edu/~pilgrim/Research/Census/WebPages/Main/Main.html
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F10, 13P10
  • Retrieve articles in all journals with MSC (2000): 37F10, 13P10
Additional Information
  • Eva Brezin
  • Affiliation: 993 Amsterdam Ave., Apt. 4a, New York, NY 10025
  • Email: ebrezin@bear.com
  • Rosemary Byrne
  • Affiliation: Apt. 800, 1301 Massachusetts Ave. NW, Washington, DC 20005
  • Email: rosemary.l.byrne@ccmail.census.gov
  • Joshua Levy
  • Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, CA 94720
  • Email: jdl@math.berkeley.edu
  • Kevin Pilgrim
  • Affiliation: Department of Mathematics and Statistics, University of Missouri at Rolla, Rolla, MO 65409-0020
  • MR Author ID: 614176
  • Email: pilgrim@umr.edu
  • Kelly Plummer
  • Affiliation: Department of Chemistry and Chemical Biology, Harvard University, Cambridge, MA 02138
  • Email: plummer@fas.harvard.edu
  • Received by editor(s): June 16, 1999
  • Received by editor(s) in revised form: January 25, 2000
  • Published electronically: April 4, 2000
  • Additional Notes: Research supported in part by the National Science Foundation’s Research Experiences for Undergraduates program.
    The fourth author’s research was partially supported by the NSF’s REU program at Cornell, and by NSF Grants DMS-9703724 and DMS-9996070
  • © Copyright 2000 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 4 (2000), 35-74
  • MSC (2000): Primary 37F10; Secondary 13P10
  • DOI: https://doi.org/10.1090/S1088-4173-00-00050-3
  • MathSciNet review: 1749249